Combinatorial results for semigroups of order-preserving partial transformations

A. Laradji, A. Umar

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Let POn be the semigroup of all order-preserving partial transformations of a finite chain. It is shown that POn =cn satisfies the recurrence (2n-1)(n+1)cn+1=4 (3n2-1 cn-(2n+1) (n-1)cn-1 with initial conditions c0=1, c1=2. It is also shown that E(POn) =en satisfies the recurrence en+1=5(en-en-1)+1 with initial conditions e0=1, e1=2. Moreover, the cardinalities of the Green's relations L, R and J have been computed.

Original languageEnglish
Pages (from-to)342-359
Number of pages18
JournalJournal of Algebra
Volume278
Issue number1
DOIs
Publication statusPublished - Aug 1 2004

Fingerprint

Recurrence
Initial conditions
Semigroup
Green's Relations
Partial
Cardinality

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Combinatorial results for semigroups of order-preserving partial transformations. / Laradji, A.; Umar, A.

In: Journal of Algebra, Vol. 278, No. 1, 01.08.2004, p. 342-359.

Research output: Contribution to journalArticle

Laradji, A. ; Umar, A. / Combinatorial results for semigroups of order-preserving partial transformations. In: Journal of Algebra. 2004 ; Vol. 278, No. 1. pp. 342-359.
@article{4b016b7bfa3244c6970bb2dbf85af4ad,
title = "Combinatorial results for semigroups of order-preserving partial transformations",
abstract = "Let POn be the semigroup of all order-preserving partial transformations of a finite chain. It is shown that POn =cn satisfies the recurrence (2n-1)(n+1)cn+1=4 (3n2-1 cn-(2n+1) (n-1)cn-1 with initial conditions c0=1, c1=2. It is also shown that E(POn) =en satisfies the recurrence en+1=5(en-en-1)+1 with initial conditions e0=1, e1=2. Moreover, the cardinalities of the Green's relations L, R and J have been computed.",
author = "A. Laradji and A. Umar",
year = "2004",
month = "8",
day = "1",
doi = "10.1016/j.jalgebra.2003.10.023",
language = "English",
volume = "278",
pages = "342--359",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Combinatorial results for semigroups of order-preserving partial transformations

AU - Laradji, A.

AU - Umar, A.

PY - 2004/8/1

Y1 - 2004/8/1

N2 - Let POn be the semigroup of all order-preserving partial transformations of a finite chain. It is shown that POn =cn satisfies the recurrence (2n-1)(n+1)cn+1=4 (3n2-1 cn-(2n+1) (n-1)cn-1 with initial conditions c0=1, c1=2. It is also shown that E(POn) =en satisfies the recurrence en+1=5(en-en-1)+1 with initial conditions e0=1, e1=2. Moreover, the cardinalities of the Green's relations L, R and J have been computed.

AB - Let POn be the semigroup of all order-preserving partial transformations of a finite chain. It is shown that POn =cn satisfies the recurrence (2n-1)(n+1)cn+1=4 (3n2-1 cn-(2n+1) (n-1)cn-1 with initial conditions c0=1, c1=2. It is also shown that E(POn) =en satisfies the recurrence en+1=5(en-en-1)+1 with initial conditions e0=1, e1=2. Moreover, the cardinalities of the Green's relations L, R and J have been computed.

UR - http://www.scopus.com/inward/record.url?scp=3242661472&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3242661472&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2003.10.023

DO - 10.1016/j.jalgebra.2003.10.023

M3 - Article

VL - 278

SP - 342

EP - 359

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -